# SDR DXTA20082912

- Difficulty date: March 3, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N814QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600776
- Aircraft time: 157 hours, 145 cycles
- Engine: Pwa PW535A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Indicator
- Condition: Loose
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ELEVATOR TRIM POSITION INDICATOR INOP. INDICATES INCORRECT TRIM POSITION.  FOUND TRIM LOOSE.  SHIMMED & RESECURED INDICATOR IAW MM 27-31-00.  OPERATIONAL AND TRAVEL CHECK NORMAL.
